Publication
Title
Taylor series in Hermitean Clifford analysis
Author
Abstract
In this paper, we consider the Taylor decomposition for h-monogenic functions in Hermitean Clifford analysis. The latter is to be considered as a refinement of the classical orthogonal function theory, in which the structure group underlying the equations is reduced from \mathfrakso(2m)Unknown control sequence '\mathfrak'to the unitary Lie algebra u(m).
Language
English
Source (journal)
Complex analysis and operator theory
Publication
2011
ISSN
1661-8254
Volume/pages
5:1(2011), p. 97-111
ISI
000287509500004
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 11.05.2011
Last edited 10.04.2017
To cite this reference